Medical Questions > Mental Health > ADD and ADHD Forum

i feel like i'm shaking a lot side, effects of adderal?

User Profile
Hello, My name is mike and i'm a 15 year old kid, i'm in 9th grade and i have ADD and problems paying attention. Yesterday me and my mom went to the doctor and he put me on Generic Adderal (Not positive if spelled right) I weigh a 109 pounds if any of you are wondering. My doctor said ill take a 15 dose at 8 o' clock in the morning and a 5 dose at 1 o clock. Now before i ask my question i told my mom about all of this and she said lets wait a few days and then if it does not stop i will go to the doctor. Now, I know that one of the side effects of adderal is that you loose your appetite which happen to me during school. But what my doctor did not tell me is that i will feel shaky. Now i had people feel my arm and they said i was not shaking. But i feel like i'm shaking a lot and every once in a while i feel like im going to throw up for like 10 seconds. This could be a effect on the meds or it could be just that me. Is this normal, i would put more but i have no more room Thanks


Did you find this post helpful?
|

User Profile
replied December 18th, 2012
ADD and ADHD Answer A41054
Hello,

Welcome to ehealthforum and thanks for writing

Adderall is a central nervous stimulant and is the preferred drug for ADD. Its use is associated with side effects as headache, fatigue, dizziness, altered bowel movements,sleep issues,loss of appetite, nausea, vomitting and these are some common effects. Some serious ones which require attention are tremors, muscle twitching, hallucinations, fast heart beat,burning in urination. It seems that the shaky feeling is due to the drug itself and you might require change in the drug or dose adjustments.

Kindy consider visiting your treating Doctor earliest so that after a clinical examination you can be advised the same and change in drug doses accordingly.

Take care!


|
Did you find this post helpful?
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our ADD and ADHD , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.